Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Biktarvy"

reset

My Doctor Has Recommended Biktarvy. Any Thoughts?

My Doctor Has Recommended Biktarvy. Any Thoughts?

A myHIVteam Member said:

I've only been taking it for a month. I get occasional headaches. I have lab work in two weeks. Hopefully my cd4 and viral load has improved.

posted 8 months ago

Side Effects Biltarvy

Side Effects Biltarvy

I been in Biktary for a month and i have experienced a light diziness, a few times through out the day, has anybody experienced something similar? Or other side effects from Biktarvy?

A myHIVteam Member said:

I have been on biktarvi for at least 6 months..the nausea has never left but phenergan takes care of that. Has me undetectable and according to my docs is a better medication for overall physical and… read more

posted about 1 year ago

What Medicine Do You Take?

What Medicine Do You Take?

I have no idea why or how but according to my viral load test my VL went from undetectable to 93. I have never missed my biktarvy. None of it makes sense.

My doctor mentioned possibly switching from biktarvy to something else to see if another medication would “jump start” my cd4. Now she may really want to since my VL is increasing.

A myHIVteam Member said:

I have been on Dovato for over a year, my vl is always undetectable but my CD4 has dropped twice below 200 so they added Dapsome and it raises my CD4. Hope this helps

posted 7 months ago

Biktarvy - Anyone Getting Side Effects Or Bad Effects From It? It Gave Me Bad Energy Draining And Some Dizziness.

Biktarvy - Anyone Getting Side Effects Or Bad Effects From It? It Gave Me Bad Energy Draining And Some Dizziness.

Biktarvy - Anyone getting side effects or bad effects from it? It gave me bad energy draining and some dizziness
Previously, I was on Genvoya with practically no side effects for me, however my doctor suggested I switch to Biktarvy (for reasons of smaller pill and less toxicity)
However, I noticed the day after starting Biktarvy, I had pretty severe energy drainage in my body, and occurrences of dizziness.
I'm just wonder if anyone else has experienced any problems with Biktarvy? For me,… read more

A myHIVteam Member said:

I understand, I' m having the same problem,new doctor gave me Lyrica and Prednisone, hopefully it will work

posted 3 months ago

Biktarvy Ringing In Ears Side Effect?

Biktarvy Ringing In Ears Side Effect?

Started taking Biktarvy in August and immediately had ringing in the ears. Has anyone experienced this while taking Biktarvy? It’s not listed as a side effect. Thinking of changing to Juluca.

A myHIVteam Member said:

I too have experienced ear ringing. Not every day, but for 2 or 3 days ringing then 2 or 3 days no ringing.

posted about 1 year ago

What Medication Do You Take?

What Medication Do You Take?

So, I ask this because it lets us all know about other medications available and reviews on them. I understand everyone is different and side effects may vary, but I'm asking specifically about your experience with the medication. Thank you for sharing/responding and have a blessed day.

P.S. - Does anyone know if there any HIV medications that have weight loss as a side effect?!

1. What HIV medication do you take
2. How do you like it/ How well does it work?
3. Side Effects?
4. Would you… read more

A myHIVteam Member said:

I was on Biktarvy my dr just switched me to Dovato due to he was worried of my kidneys just started it so i am getting Diahreria but its starting to slow down a week later.. Biktarvy i seemed to be… read more

posted 3 months ago

Medication

Medication

I am looking for an HIV medication, that only requires 1 pill, not many, please and thank you. 🏳️‍🌈❤️

A myHIVteam Member said:

I'm on biktarvy and it's been good had keddny issues at first and now it's normal

posted 29 days ago

Body Issues

Body Issues

Is it true that Biktarvy might change your body complexion? I heard it can make you top heavy

A myHIVteam Member said:

I have noticed the spare tire thing starting since I started biktarvy. I have also noticed sore joints. I'm pretty consistent with my behaviors, n the soreness and stiffness is noticeable

posted about 1 year ago

Missing 3 Doses Of Biktarvy.... What To Do?

Missing 3 Doses Of Biktarvy.... What To Do?

I am outside currently in Russia and had some medication stolen from a hotel room. Through some contacts here I tried to find some meds but actually there is a huge shortage of meds here. So it is Wednesday and I took my last pill of Biktary. I land back in the U.S. on Sunday evening and should to immediately have pills waiting for me. But will miss 3 doses.

Is Biktary a forgiving drug? How much danger am I in at becoming detectable? Drug resistance?

Thanks

A myHIVteam Member said:

I meant keep a positive mind no negative thoughts

posted 11 months ago

Vitamins And Others

Vitamins And Others

Hello guys, are we allowed to take vitamins? Like vitamin C and B and B complex and Omega?

A myHIVteam Member said:

Should be fine but steer clear of St John’s wart as it can interfere with the absorption of Biktarvi❤️

posted 12 months ago
myHIVteam My HIV Team

Thank you for signing up.

close